Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Why am I having dizziness during rest while taking Lisinopril, Clairtin and Lipitor?

User rating for this question
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3576 Questions
My 62 yo husband is experiencing episodes of dizziness, lasting 6 - 20 seconds, occurring 1-2 xs daily to increasing to 7 times within the past hour. It seems to have a prodromal stage where he seems to hold his breath. He state that he feels faint while it occurs . These episodes do not occur during exercise but rather during rest, sitting. His Bp is 124/82 p= 88 at 2pm. One hr ago Bp was 140/100 with a pulse of 100. His face noticeably flushes with onset. Hie meds include Lisinopril 10mg daily & Clairtin 10 mg. & Lipitor three times a week. Heart sounds good, as do lungs. No murmurs, no bruits. He went to his Dr yesterday, who RX to avoid Sudafed, which he has not taken in two days. And he has decreased hi coffee to two to three cups a day. Should we go to the Er to evaluate further .
Posted Fri, 24 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Mahesh Koregol 54 minutes later
Brief Answer: ER Detailed Answer: Hi Given his hypertension history though under control he should get evaluated for stroke immediately. Please get his blood pressure checked and also CT Scan of brain to rule out haemorrhage. Please rush to ER Immediately. Regards Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor